Dr David   Angell
Lecturer

Dr David Angell

B.Sc. (Hons) (Monash) 1980

Ph.D. (UNSW) 1988
 
 
 
 
 
 
 
 
 
 
 
 
 
 
Science
Sch of Mathematics & Statistic

David Angell is interested in number theory and combinatorics, particularly continued fractions, irrationality and transcendence. A selection of extension articles for secondary students can be found at his personal homepage.  David's book Irrationality and Transcendence in Number Theory has recently been published by Taylor & Francis/CRC Press.

Phone
9385 7061
Location
Room RC-3093, Red Centre, Kensington Campus, UNSW

Publications

  • Books | 2021
    Angell D, 2021, Irrationality and Transcendence in Number Theory, Chapman & Hall/CRC
  • Journal articles | 2012
    Angell DD, 2012, 'Evaluation of Certain Legendre Symbols', American Mathematical Monthly, vol. 119, pp. 690 - 693
    Journal articles | 2010
    Angell DD, 2010, 'A family of continued fractions', Journal of Number Theory, vol. 130, pp. 904 - 911, http://dx.doi.org/10.1016/j.jnt.2009.12.003
    Journal articles | 2005
    Angell DD; Hirschhorn MD, 2005, 'A remarkable continued fraction', Bulletin of the Australian Mathematical Society, vol. 72, pp. 45 - 52
    Journal articles | 1989
    Angell DD, 1989, 'The limiting behaviour of certain sequences of continued fractions', Bulletin of the Australian Mathematical Society, vol. 38, pp. 67 - 76
    Journal articles | 2012
    Angell DD, 2012, 'Evaluation of Certain Legendre Symbols', American Mathematical Monthly, vol. 119, pp. 690 - 693
    Journal articles | 2010
    Angell DD, 2010, 'A family of continued fractions', Journal of Number Theory, vol. 130, pp. 904 - 911, http://dx.doi.org/10.1016/j.jnt.2009.12.003
    Journal articles | 2005
    Angell DD; Hirschhorn MD, 2005, 'A remarkable continued fraction', Bulletin of the Australian Mathematical Society, vol. 72, pp. 45 - 52
    Journal articles | 1989
    Angell DD, 1989, 'The limiting behaviour of certain sequences of continued fractions', Bulletin of the Australian Mathematical Society, vol. 38, pp. 67 - 76
  • Journal articles | 2010
    Angell DD, 2010, 'A family of continued fractions', Journal of Number Theory, vol. 130, pp. 904 - 911, http://dx.doi.org/10.1016/j.jnt.2009.12.003
    Journal articles | 2012
    Angell DD, 2012, 'Evaluation of Certain Legendre Symbols', American Mathematical Monthly, vol. 119, pp. 690 - 693

Awards

Grants

Media